Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    4
  • views
    929

Calling it quits.

cloudydreamer

281 views

It's become apparent to me at this point that the more I try to mess with my hormones, the worse I get. After getting SIX CYSTS on my chin/mouth area in 72 hours and a horrible forehead breakout from skipping my placebos [around days 29-33], I've called it quits. I'm not sure why birth control always seems to do this to me, but the derm I saw yesterday for the shots explained that for a handful of women, BC can only make things worse. [Lucky me.] I'm so sorry I ever tried to 'fix' my hormonal acne by using Spiro and Sprintec, because all it has done is cost me normal skin/pigmentation, mental peace and tons of money. The doctor advised me to get more hormone testing run, which I am doing Monday. 

Sprintec, despite how it's a textbook 'good' pill for acne and should seem to work well based on its chemical compounds, did nothing but make me worse in the end. I guess if you want to try this over Yaz, I'd opt for the brand name/Ortho-Cyclen first. And DON'T try and wait it out the full 3 months if something awful happened like it did to me. If you're breaking out worse by the second pack, it's obvious your body hates the drug.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×